# SDR USAA050237

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 39,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HORIZ STAB CRACKED 2 INCHES, HORIZ STAB LOWER SKIN REAR SPAR STAB STATION 138.7.  INSTALLED DOUBLER PER TYPICAL REPAIR 55-10-07 REV B.  (M)
